Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 379, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 24, 2008, 9:56 PM MDT for 6 counties in Nebraska. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2008, 9:56 PM MDT (03:56 UTC)
- Expired
- Jul 24, 2008, 11:00 PM MDT
- In force
- 64 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 63 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 9:03 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1529 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 2036 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 250356
SVRLBF
NEC091-101-111-113-117-171-250500-
/O.NEW.KLBF.SV.W.0379.080725T0356Z-080725T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1056 PM CDT THU JUL 24 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF THEDFORD...
NORTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
THIS INCLUDES THE CITY OF NORTH PLATTE...
SOUTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF STAPLETON...
MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF TRYON...
* UNTIL MIDNIGHT CDT OR 1100 PM MDT
* AT 1053 PM CDT OR 953 PM MDT...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
THEDFORD TO HIGHWAY 97 CROSSING THE DISMAL RIVER TO 18 MILES
SOUTHWEST OF DIAMOND BAR LAKE...OR ALONG A LINE EXTENDING FROM 17
MILES NORTH OF THEDFORD TO 15 MILES SOUTH OF MULLEN TO 16 MILES
NORTHEAST OF OGALLALA...AND MOVING SOUTHEAST AT 31 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
THEDFORD BY 1110 PM CDT...
TRYON BY 1120 PM CDT...
HIGHWAY 83 CROSSING THE DISMAL RIVER BY 1130 PM CDT...
RINGGOLD AND HALSEY BY 1135 PM CDT...
HERSHEY BY 1150 PM CDT...
STAPLETON BY 1155 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WESTERN NEBRASKA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING OR 200 AM MDT FRIDAY MORNING FOR WESTERN NEBRASKA.
LAT...LON 4139 10171 4140 10140 4164 10140 4208 10083
4207 10027 4165 10025 4108 10079 4135 10176
TIME...MOT...LOC 0356Z 302DEG 27KT 4221 10044 4183 10093
4132 10153
$$
KAR2 follow-up statements
000
WWUS53 KLBF 250429
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 PM CDT THU JUL 24 2008
NEC091-101-111-113-117-171-250500-
/O.CON.KLBF.SV.W.0379.000000T0000Z-080725T0500Z/
MCPHERSON NE-LOGAN NE-LINCOLN NE-THOMAS NE-HOOKER NE-KEITH NE-
1128 PM CDT THU JUL 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT
CDT OR 1100 PM MDT FOR NORTHEASTERN KEITH...SOUTHEASTERN
HOOKER...SOUTHWESTERN THOMAS...NORTHWESTERN LINCOLN...LOGAN AND
MCPHERSON COUNTIES...
AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 83 MILE MARKER 130
TO HIGHWAY 83 MILE MARKER 100 TO 8 MILES SOUTHEAST OF HERSHEY...OR
ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF THEDFORD TO 9 MILES
SOUTH OF STAPLETON TO 9 MILES SOUTHWEST OF NORTH PLATTE...MOVING
SOUTHEAST AT 47 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GANDY BY 1135 PM CDT...
TARBOZ LAKE BY 1140 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
HOOKER COUNTY IN WEST CENTRAL NEBRASKA. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING OR 200 AM MDT FRIDAY MORNING FOR WESTERN NEBRASKA.
LAT...LON 4139 10171 4140 10140 4164 10115 4208 10083
4180 10026 4165 10025 4108 10079 4135 10176
TIME...MOT...LOC 0428Z 299DEG 41KT 4174 10052 4136 10056
4106 10090
$$
KAR000
WWUS53 KLBF 250456
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1156 PM CDT THU JUL 24 2008
NEC091-101-111-113-117-171-250504-
/O.EXP.KLBF.SV.W.0379.000000T0000Z-080725T0500Z/
MCPHERSON NE-LOGAN NE-LINCOLN NE-THOMAS NE-HOOKER NE-KEITH NE-
1154 PM CDT THU JUL 24 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEITH...
SOUTHEASTERN HOOKER...SOUTHWESTERN THOMAS...NORTHWESTERN
LINCOLN...LOGAN AND MCPHERSON COUNTIES WILL EXPIRE AT MIDNIGHT CDT
OR 1100 PM MDT...
STRONG WINDS WILL CONTINUE BEHIND THE GUST FRONT. NORTHWEST WINDS OF
20 TO 45 MPH WILL CONTINUE FOR THE NEXT 30 MINUTES...THEN GRADUALLY
SUBSIDE. IN ADDITION...SHOWERS AND THUNDERSTORMS WILL
CONTINUE...WITH BRIEF LIGHT TO MODERATE RAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING OR 200 AM MDT FRIDAY MORNING FOR WESTERN NEBRASKA.
LAT...LON 4139 10171 4140 10140 4164 10115 4208 10083
4180 10026 4165 10025 4108 10079 4135 10176
TIME...MOT...LOC 0454Z 299DEG 41KT 4159 10017 4121 10022
4092 10056
$$
KARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:10 PM MDT, 7 hours 46 minutes earlier.
Area forecast discussion, Jul 24, 2:10 PM MDT, 7 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
310 PM CDT THU JUL 24 2008
.SYNOPSIS...
AT 18Z...SURFACE ANALYSIS SHOWED LOW PRESSURE CENTERED OVER
NORTH CENTRAL KANSAS AND SOUTHEAST COLORADO WITH A QUASI-STATIONARY
FRONT DRAPED ALONG THE FRONT RANGE THROUGH THOSE LOWS AND ACROSS
NORTHERN KANSAS AND SOUTHERN MISSOURI. THERE WAS ALSO WEAKER LOW
PRESSURE CENTERED OVER NORTH CENTRAL SOUTH DAKOTA AND CENTRAL
WYOMING WITH A FRONT STRETCHED FROM WESTERN MONTANA...ACROSS CENTRAL
WYOMING TO NORTH CENTRAL SOUTH DAKOTA. THERE WERE SOME SECONDARY
BOUNDARIES OVER CENTRAL TO SOUTH CENTRAL NEBRASKA AND NORTHEAST TO
NORTHWEST NEBRASKA. SATELLITE DERIVED PRODUCT IMAGERY SHOWED THE
35MM PLUS PRECIPITABLE WATER PLUME FROM KANSAS AND SOUTH CENTRAL
NEBRASKA...ACROSS EASTERN NEBRASKA AND ACROSS SOUTHERN SOUTH DAKOTA.
THIS WAS ALSO THE AXIS OF MAXIMUM INSTABILITY. THE WSR-88 AND
NETWORK WIND PROFILERS ALSO SHOWED A TROUGH AT 750M FROM NORTHEAST
NEBRASKA THROUGH SOUTH CENTRAL NEBRASKA TO SOUTHWEST KANSAS.
&&
.SHORT TERM...TONIGHT THROUGH SATURDAY.
THE SHORT RANGE SIMULATIONS INDICATE THAT THE MOST UNSTABLE
CONDITIONS WILL BE ALONG AND EAST OF U.S. HIGHWAY 83. WITH SURFACE
BOUNDARIES INDICATED ACROSS NORTHERN NEBRASKA AND ALONG THE
NEBRASKA-KANSAS STATE LINE...IT IS DIFFICULT TO ISOLATE AN AREA OF
FAVORED CONDITIONS FOR CONVECTIVE INITIATION. WITH THOSE LOCATIONS
IN MIND...IT APPEARS THAT CENTRAL AND NORTH CENTRAL NEBRASKA WOULD
BE THE AREAS FAVORED FOR SEVERE THUNDERSTORM DEVELOPMENT.
FRIDAY AND SATURDAY WILL HAVE SIMILAR SITUATIONS...THOUGH THERE
IS CONSIDERABLE UNCERTAINTY REGARDING THE LOCATION OF BOUNDARIES
AND...CONSEQUENTIALLY...THE LOCATIONS OF CONVECTIVE INITIATION.
.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY.
SPAGHETTI PLOTS INDICATE RIDGING TO CONTINUE ACROSS THE CENTRAL
PLAINS...WITH UPPER LOW PRESSURE SPINNING NORTH OF THE GREAT LAKES
AND OFF THE COAST OF BRITISH COLUMBIA. OPERATIONAL GFS SEEMS TO BE
IN DECENT AGREEMENT WITH THE GFS ENSEMBLE MEMBERS...SO LEANED
HEAVILY TOWARD THE GFS OPERATIONAL FOR THE EXTENDED.
STILL APPEARS SURFACE HIGH PRESSURE NOSES INTO THE AREA FROM THE
GREAT LAKES REGION LATER SUNDAY INTO THE MID PART OF NEXT WEEK. THIS
INTERN SETS UP THE QUASI STATIONARY BOUNDARY FROM WESTERN SOUTH
DAKOTA INTO WESTERN NEBRASKA AND THEN DOWN INTO KANSAS. SUBTLE WAVES
WILL CONTINUE TO SLIDE SOUTHEAST AND INTERACT WITH THE BOUNDARY
CREATING A FAVORABLE ENVIRONMENT FOR AFTERNOON AND OVERNIGHT
CONVECTION. AREAL COVERAGE WILL REMAIN SCATTERED...HOWEVER...MODELS
HAVE BEEN SIGNALING A MORE ORGANIZED MCS TO DEVELOP SATURDAY NIGHT
ACROSS SOUTHERN SOUTH DAKOTA AND NORTHERN NEBRASKA.
TEMPERATURES WILL BE WARMEST OVER SOUTHWEST NEBRASKA...WITH A
BIT COOLER TEMPERATURES ACROSS NORTHEAST PARTS OF THE AREA IN CLOSER
PROXIMITY TO THE SURFACE HIGH IN THE GREAT LAKES REGION. &&
&&
.AVIATION...
MOISTURE POOLING ACROSS NORTH CENTRAL NEBRASKA HAS KEPT MVFR
CIGS IN PLACE UNDER DISSIPATING STRATUS DECK THIS AFTERNOON. THESE
CIGS MAY STAY IN THE MVFR CATEGORY THROUGH THE REMAINDER OF THE
AFTERNOON OR UNTIL CONVECTION MOVING FROM NORTHERN SANDHILLS HELP TO
SCOUR IT OUT. THIS CONVECTION WILL BE THE MAIN CONCERN FOR LIGHT
AIRCRAFT THROUGH THE EVENING AND POSSIBLY EARLY MORNING HOURS. CIGS
AND VSBYS COULD BE AFFECTED AND DROPPED TO NEAR IFR CONDITIONS IN
HEAVY RAIN. MFVR CONDITIONS MAY ALSO BECOME MORE WIDESPREAD BEHIND
THE CONVECTION AS RESIDUAL MOISTURE FROM RAINFALL AND EASTERLY LLVL
FLOW PRODUCED A LIGHT LAYER OF FOG.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SPRINGER/TAYLOR/13Hazardous weather outlook, Jul 24, 2:26 PM MDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 PM CDT THU JUL 24 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-252030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 326 PM CDT THU JUL 24 2008 /226 PM MDT THU JUL 24 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. STRONG TO MODERATE INSTABILITY IN PLACE ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA WILL LEAD TO THUNDERSTORM DEVELOPMENT THIS EVENING AND INTO THE OVERNIGHT HOURS. THE MAIN AREA OF CONCERN FOR SEVERE THUNDERSTORM DEVELOPMENT THROUGH MID EVENING WILL BE ALONG AND NORTH OF HIGHWAY 2...WHERE LARGE HAIL AND DAMAGING WIND GUSTS OVER 60 MPH WILL BE POSSIBLE. OTHER STORMS MAY FORM OVER THE HIGHER TERRAIN OF COLORADO AND MOVE INTO SOUTHWEST NEBRASKA THIS EVENING. INSTABILITY AND MOISTURE ARE SOMEWHAT MORE LIMITED ACROSS THIS AREA AND SEVERE WEATHER...ALTHOUGH POSSIBLE...IS NOT AS FAVORABLE. DURING THE LATE NIGHT AND EARLY MORNING HOURS ADDITIONAL THUNDERSTORMS MAY DROP OUT OF THE DAKOTAS INTO NORTHERN AND CENTRAL NEBRASKA...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE ACTIVE WEATHER PATTERN IS EXPECTED TO PERSIST THROUGH THE WEEKEND WITH A SLIGHT RISK OF SEVERE THUNDERSTORM DEVELOPMENT BOTH FRIDAY AND SATURDAY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS WITH STORMS THAT DEVELOP. THE AREA OF CONCERN ON FRIDAY WILL BE SOUTH OF HIGHWAY 2. A STATIONARY BOUNDARY WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT ON SATURDAY AND SUNDAY. AT THIS TIME THE AREA OF CONCERN IS OVER SOUTHWEST NEBRASKA...ALONG AND SOUTH OF INTERSTATE 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED THIS EVENING OVER PORTIONS OF NORTHERN NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) 13
In the hours before
Local storm report, Jul 24, 7:59 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 W STAPLETON 41.48N 100.55W
07/24/2008 E1.00 INCH LOGAN NE FIRE DEPT/RESCUE
&&
CARMELLocal storm report, Jul 24, 8:37 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 15 N NORTH PLATTE 41.35N 100.77W
07/24/2008 M2.00 INCH LINCOLN NE NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE MEASURED HAIL IN THE YARD.
&&
CARMELLocal storm report, Jul 24, 8:50 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 2 NNW MAXWELL 41.11N 100.54W
07/24/2008 M1.50 INCH LINCOLN NE LAW ENFORCEMENT
&&
CARMELLocal storm report, Jul 24, 8:51 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
951 PM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 15 WSW MERRIMAN 42.84N 101.97W
07/24/2008 E0.88 INCH CHERRY NE PUBLIC
0350 PM HAIL 6 N GORDON 42.89N 102.20W
07/24/2008 M1.00 INCH SHERIDAN NE CO-OP OBSERVER
0413 PM HAIL MERRIMAN 42.92N 101.70W
07/24/2008 E0.75 INCH CHERRY NE PUBLIC
0435 PM HEAVY RAIN 10 E GORDON 42.81N 102.01W
07/24/2008 M2.10 INCH CHERRY NE PUBLIC
RAINFALL OCCURRED IN A 25 MINUTE PERIOD.
0435 PM HAIL 13 E GORDON 42.81N 101.95W
07/24/2008 E1.75 INCH CHERRY NE PUBLIC
HAIL WENT THROUGH LAWN CHAIRS.
0440 PM HAIL 16 SW MERRIMAN 42.76N 101.92W
07/24/2008 E1.25 INCH CHERRY NE PUBLIC
DAMAGE REPORTED TO GARDEN WITH HAIL DRIFTS 3 INCHES HIGH.
0455 PM TSTM WND GST 22 S MERRIMAN 42.60N 101.70W
07/24/2008 E60.00 MPH CHERRY NE PUBLIC
0525 PM TSTM WND GST MERRIMAN 42.92N 101.70W
07/24/2008 E60.00 MPH CHERRY NE PUBLIC
0650 PM HAIL SENECA 42.04N 100.83W
07/24/2008 E0.88 INCH THOMAS NE PUBLIC
VERY HEAVY RAIN WAS ALSO REPORTED.
0825 PM HAIL STAPLETON 41.48N 100.51W
07/24/2008 M1.75 INCH LOGAN NE CO-OP OBSERVER
0825 PM TSTM WND GST STAPLETON 41.48N 100.51W
07/24/2008 M61.00 MPH LOGAN NE CO-OP OBSERVER
WIND GUST MEASURED ON DAVIS WEATHER WIZARD III.
0830 PM TSTM WND GST 5 S STAPLETON 41.41N 100.51W
07/24/2008 E65.00 MPH LOGAN NE PUBLIC
0832 PM HAIL 5 S STAPLETON 41.41N 100.51W
07/24/2008 E1.00 INCH LOGAN NE PUBLIC
0840 PM HAIL 2 W STAPLETON 41.48N 100.55W
07/24/2008 E1.00 INCH LOGAN NE FIRE DEPT/RESCUE
0844 PM HAIL 15 N NORTH PLATTE 41.35N 100.77W
07/24/2008 M1.00 INCH LINCOLN NE NWS EMPLOYEE
0848 PM HAIL 15 N NORTH PLATTE 41.35N 100.77W
07/24/2008 M2.00 INCH LINCOLN NE NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE MEASURED HAIL IN THE YARD.
0848 PM TSTM WND GST 15 N NORTH PLATTE 41.35N 100.77W
07/24/2008 E60.00 MPH LINCOLN NE NWS EMPLOYEE
0848 PM HAIL 15 N NORTH PLATTE 41.35N 100.77W
07/24/2008 M1.75 INCH LINCOLN NE NWS EMPLOYEE
HAIL DRIVEN BY ESTIMATED 60 MPH WINDS.
0848 PM TSTM WND GST 6 N GORDON 42.89N 102.20W
07/24/2008 E60.00 MPH SHERIDAN NE CO-OP OBSERVER
0848 PM HAIL 2 NNW MAXWELL 41.11N 100.54W
07/24/2008 M1.50 INCH LINCOLN NE LAW ENFORCEMENT
&&
CARMELLocal storm report, Jul 24, 9:07 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST ELLSWORTH 42.06N 102.29W
07/24/2008 M67 MPH SHERIDAN NE DEPT OF HIGHWAYS
DEPARTMENT OF ROADS REPORT FROM AUTOMATED SENSOR ON
HIGHWAY 2 AT MILE MARKER 118.
&&
CARMELLocal storm report, Jul 24, 9:55 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1055 PM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND DMG 17 SSW MULLEN 41.81N 101.17W
07/24/2008 HOOKER NE TRAINED SPOTTER
10 INCH DIAMETER TREE LIMBS DOWNED BY WIND GUSTS.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:07 PM MDT | Severe Thunderstorm Warning | LBF | Thomas | 23 min |
| Jul 24, 6:25 PM MDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 65 min |
| Jul 24, 7:03 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 57 min |
| Jul 24, 7:31 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 59 min |
| Jul 24, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jul 24, 8:06 PM MDT | Tornado Warning | LBF | Lincoln | 39 min |
| Jul 24, 8:40 PM MDT | Tornado Warning | LBF | Lincoln | 21 min |
| Jul 24, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Hooker, Keith and 3 more | 64 min |
| Jul 25, 12:06 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.